# SDR AALA200800747

- Difficulty date: March 28, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- Aircraft time: 57,847 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT TAIL COMPARTMENT INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT TAIL COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
